# SDR DXTA2025051403458

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 1,801 hours, 1,408 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: WHILE PREFLIGHTING THE AIRCRAFT WE MOTORED THE ENGINES TO CHECK OIL AND ADD PRESSURE TO THE BRAKE SYSTEM. AFTER ENGINE START WE TARTED TO TAXI AND RECEIVED A BRK FAIL AND HAD NO BRAKING ACTION WITH THE RUDDER PEDALS. HAD TO USE EMERGENCY BRAKE TO STOP. CORRECTIVE ACTION: NOTE THAT RH BRAKE WAS JUST CHANGED AT LAST MX EVENT IN TEB, SENT CMC, FOQA AND CVDR DOWNLOADS AS REQUIRED TO CRC FOR RECOMMENDATION. FAULT NOT PRESENT ON AIRPLANE DURING POWER UP. CREATED SD CARD TO VIEW MX MESSAGES ON CMC VIEWER AND POWERED UP WITH MX CARD. ACCESSED FAULT HISTORY AND NO HISTORY NOTED FOR BRAKE FAULT. CONNECTED HYD MULE TO AIRCRAFT AND JUMPED PINS ON PRESSURE SWITCH AS REQUIRED TO GET BRAKE PRESSURE. WHILE LOOKING AT CMC, PRESSED BRAKES SEVERAL TIMES WITH NO FAILURES. INSPECTED RH BRAKE TO ENSURE IT WAS MOVING, NO DEFECTS. AT THIS TIME, RECONNECTED BRAKE PRESSURE CONNECTOR. HYD MULE LEFT CONNECTED. ALL WORK DONE PER PHENOM300 AMM 32-41-00  CONTACT CENTER SUGGESTED WE BEGIN WITH FIM TASK 32Â·41-00-810Â·813-A FOR THE BRAKE CONTROL MODULE, CW: FIM BLOCKS 1 - 3 WHICH LED US TO BLOCK 11. BEGAN WITH ACCESSING CMC TO REVIEW PS LINE COLUMNS FOR BOTH L/H AND R/H PRESSURE SWITCHES. PRESSURE SWITCHES FOR L/H & R/H BCM CHECKED OUT GOOD. WE THEN PROCEEDED TO BLOCK 11 WHERE BEGAN MEASURING CONTINUITY BETWEEN BRAKE CONTROL AND BRAKE CONTROL MODULE. ALL CHECKED OUT GOOD WHICH LED TO BLOCK 12. THE REPLACEMENT OF THE BRAKE CONTROL MODULE. ADVISED MCC OF FINDINGS AND A BRAKE CONTROL MODULE HAS BEEN PLACED ON ORDER.AS PRECAUTION CLOSED ACCESS TO BCU. AS REQUESTED BY MCC WE PREPARED TO SET UP FOR BLEEDING OF BRAKE SYSTEM. CONNECTED FITTING ONTO MULE CONNCETD PRESSURE/RETURN LINES ON TO AIRCRAFT RES. CONNECTED GPU AND APPLIED GPU POWER. ACCOMPLISHED BLEEDING OF BRAKES AND EMERGENCY PARKING BRAKE SYSTEMS. CLEANED UP AND SAFTIED BRAKE BLEED SCREWS. GAINED ACCESS AND VERIFIED BRAKE ACCUMULATOR WAS SERVICED.SHUT DOWN POWER AND DISCONNECTED HYD MULE AND GPU. CLEANED UP WORK AREA AND PREPARED AIRCRAFT TO BE TOWED FOR TAXI CHECKS AND TO SEND NEW DOWNLOADS IN FOR REVIEW AFTER TAXI. REF PHENOM 300 AMM 32-40-00. PERFORMED ENGINE RUN IAW PH-300 AMM 71-00-01 TO OPERATE THE PEDAL BRAKES AND PARKING BRAKE. NO MESSAGES RELATED TO BRAKE SYSTEM NOTED ON THE EICAS. STILL REQUIRES TAXI/BRAKE CHECK AS MENTIONED IN STEP-3.2.4 PERFOREMED ENGINE RUN IAW PH-300 AMM 71-00-01. TAXIED AIRCRAFT AND PERFORMED MULTIPLE BRAKE CHECKS WITH NO DEFECTS NOTED AT THIS TIME. OK TO RETURN TO SERVICE. MCC ELECTED AND DECIDED AFTER WIRING CHECKS GOOD BLEEDING SYSTEM, AND PERFORMED TAXI CHECKS GOOD NO DEFECTS NOTED .REPLACEMENT OF BCM NOT REQUIRE
